Limitations of challenge-response entity authentication. / Mitchell, Chris J.

In: Electronics Letters, Vol. 25, No. 17, 08.1989, p. 1195-1196.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)1195-1196
Number of pages2
JournalElectronics Letters
Volume25
Issue number17
DOIs
Publication statusPublished - Aug 1989
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 881294